# SDR SWAA2021112346642

- Difficulty date: November 20, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737
- Aircraft serial: 36890
- Aircraft time: 44,272 hours, 26,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R1 FORWARD SERVICE DOOR SLIDE GAUGE SHOWS LOW PSI ; / [01] REMOIVED AND REPLACED FWD SVC DOOR SLIDE IAW AMM 25-66-01 MT 725-61-06
